# SDR 2014FA0000658

- Difficulty date: July 24, 2014
- Submitted: November 13, 2014
- Operation: General aviation
- Aircraft: N27AU
- Make and model: Piper PA-28-181
- Aircraft serial: 2843768
- Aircraft time: 98 hours
- Engine: Lyc O360A4M
- Engine time: 98 hours
- Propeller: Snsnch 76EM8
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: 68273002
- Condition: Displaced
- Location: Yolk
- Part time: 98 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S CONTROL YOKE ASSEMBLY SUPPORT BUSHING MOUNTED IN INSTRUMENT PANEL CAME OUT OF PLACE AND PERMITTED VERY SIGNIFICANT RADIAL FREE-PLAY OF THE CONTROL YOKE SHAFT IN THE INSTRUMENT PANEL OPENING.  THE ASSY WAS DISASSEMBLED, THE BUSHING PUT BACK INTO PROPER POSITION, AND THEN REASSEMBLED.  THE CONTROL YOKE SHAFT WAS LUBRICATED AND EXERCISED MANY TIMES.  THE BUSHING REMAINED IN THE CORRECT POSITION, AND THE ACFT WAS PLACED BACK IN SERVICE.  THIS FAILURE OCCURRED 4 TIMES IN 75 FLIGHT HOURS.
